# SDR FDEA200906222203

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 651842016
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING SKIN AT STA 180 STR 26L. CUT OUT DAMAGED AREAS, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-30-3, 53-30-2, 51-10-2 AND 51-30-2.
